# SDR 2002FA0000398

- Difficulty date: March 1, 2002
- Submitted: March 26, 2002
- Operation: General aviation
- Aircraft: N441SX
- Make and model: Cessna 441
- Aircraft serial: 4410248
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Part number: 57181061
- Condition: Chafed
- Location: Boost Pump
- Part time: 8,332 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT WING AUXILLARY BOOST PUMP WIRING, CHAFING ON BOOST PUMP HOUSING CAUSING AN ELECTRICAL ARCING INSIDE OF FUEL BAY.
